# SDR COMA0060925

- Difficulty date: November 16, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 12,125 hours, 11,265 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 1267587
- Part serial: 881
- Condition: Lack Of Lube
- Location: Thrust Reverster
- Part time: 13,507 hours, 12,423 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT T/R UNLOCKED CAUTION MESSAGE.  LUBRICATED THE T/R PDU UNLOCK SWITCH.
